Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 95, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 6, 2021, 5:54 PM CST. It took effect at Dec 6, 2021, 6:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2021, 5:54 PM CST (23:54 UTC)
- In effect from
- Dec 6, 2021, 6:00 PM CST
- Expired
- Dec 7, 2021, 12:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
521 WHUS73 KGRB 062354 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 554 PM CST Mon Dec 6 2021 LMZ521-522-541>543-070600- /O.EXP.KGRB.GL.W.0013.000000T0000Z-211207T0000Z/ /O.NEW.KGRB.SC.Y.0095.211207T0000Z-211207T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 554 PM CST Mon Dec 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
1 follow-up statement
172 WHUS73 KGRB 070303 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 903 PM CST Mon Dec 6 2021 LMZ521-522-541>543-070600- /O.CON.KGRB.SC.Y.0095.000000T0000Z-211207T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 903 PM CST Mon Dec 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 5:44 PM CST, 10 minutes earlier.
Area forecast discussion, Dec 6, 5:44 PM CST, 10 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 544 PM CST Mon Dec 6 2021 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Tuesday Issued at 231 PM CST Mon Dec 6 2021 Temperatures continue to fall this afternoon arctic moves in from the west. Temperatures were in the single digits across the north to the lower to middle 20s along the lakeshore. A winter weather advisory will remain in effect for the northern counties until 5 pm. Winds are subsiding, thus the risk of blowing and drifting snow will continue diminish as the afternoon progresses. The wind advisory for the Fox Valley and lakeshore expires at 4 pm as winds this region are gradually diminishing. For tonight, the coldest air of the season is expected. Lows across the north will fall to around 10 below zero with wind chill readings down to near 20 below zero at times. Lows across the east will be from zero to 5 above. Clouds will increase late tonight, thus temperatures could rise a few degrees after midnight. On Tuesday, the next system will bring a chance of light snow during the afternoon. Precipitation amounts will be on the light, but best lift in the layer could bring up to an inch of snow across central Wisconsin during the afternoon. .LONG TERM...Tuesday Night Through Monday Issued at 231 PM CST Mon Dec 6 2021 Snow showers will be ongoing Tuesday night as a fast moving shortwave tracks through the western Great Lakes region, quickly ending later Tuesday night as the shortwave quickly moves east of the area. Given the limited moisture and fast movement of this feature, only a few tenths of an inch of snow is anticipated from this feature. A weak ridge of high pressure will then keep the weather dry on Wednesday and Wednesday night as temperatures stay a few degrees below normal. Another low pressure system will track through the western Great Lakes region during the day on Thursday. This system will have a bit more moisture associated with it; however, temperatures during the day are expected to warm into the middle to upper 30s across central and east-central Wisconsin. Snowfall amounts from this system could be an inch or two, mainly across northern Wisconsin, with a few tenths of an inch possible across central and east- central Wisconsin before rain mixes in. A significant low pressure system looks to impact the western Great Lakes region in the Friday to Friday night time frame as a Colorado low tracks through the southwestern Great Lakes. Recent model runs bring a good portion of the southeastern cwa into the warm sector of this system, with a swath of snow across north- central Wisconsin as the low tracks through southern Wisconsin. Despite this recent model trend it would not take a significant change in the track of the low further south to bring the swath of snow into central and east-central Wisconsin or to the north and miss much of the area entirely. Therefore, while this low pressure system will certainly bear watching, it is too early to forecast snowfall amounts as the track has changed quite a bit from day to day. High pressure will then build in for the weekend and into next Monday, which is expected to keep the region dry behind the departing low pressure system Friday night. && .AVIATION...for 00Z TAF Issuance Issued at 543 PM CST Mon Dec 6 2021 Lake effect clouds with ceilings of 2500 to 3500 feet downwind of Lake Superior and Green Bay will slowly dissipate tonight. Middle clouds will increase Tuesday as an upper level disturbance moves across the area. Light snow and MVFR conditions are possible at AUW/CWA/ISW/STE/MFI towards evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Eckberg LONG TERM......Kurimski AVIATION.......RDM
Hazardous weather outlook, Dec 6, 2:18 PM CST, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 218 PM CST Mon Dec 6 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 218 PM CST Mon Dec 6 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The coldest air of the season is expected tonight. Wind chill readings at times could drop to near 20 below zero for a few hours. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Light snow could produce hazardous travel conditions Tuesday afternoon and night, and again on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-072030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 218 PM CST Mon Dec 6 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Monday The probability of widespread hazardous weather is low. Eckberg/Kurimski
In the hours before
Local storm report, Dec 6, 12:49 PM CST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 PM CST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 3 SW RHINELANDER 45.60N 89.45W
12/06/2021 M10.0 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION RHIW3 RHINELANDER 2
SW.
0700 AM SNOW HEAFFORD JUNCTION 45.54N 89.71W
12/06/2021 M10.0 INCH LINCOLN WI COCORAHS
COCORAHS STATION WI-LN-6 TOMAHAWK 4.6 N.
0904 PM SNOW MARINETTE 45.09N 87.61W
12/05/2021 E10.0 INCH MARINETTE WI PUBLIC
0901 PM SNOW WOODBORO 45.59N 89.55W
12/05/2021 M10.0 INCH ONEIDA WI PUBLIC
0600 AM HEAVY SNOW PRESQUE ISLE 46.25N 89.73W
12/06/2021 M9.8 INCH VILAS WI CO-OP OBSERVER
0700 AM SNOW 1 SE HAZELHURST 45.78N 89.70W
12/06/2021 M9.4 INCH ONEIDA WI PUBLIC
0700 AM SNOW 1 SSE HAZELHURST 45.78N 89.70W
12/06/2021 M9.4 INCH ONEIDA WI COCORAHS
COCORAHS STATION WI-ON-8 HAZELHURST 2.1 SSE.
0600 AM SNOW 5 ENE RHINELANDER 45.65N 89.31W
12/06/2021 M9.2 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION RHLW3 RHINELANDER 4
NE.
0730 AM SNOW 7 ENE PESHTIGO 45.10N 87.62W
12/06/2021 M9.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MRIW3 MENOMINEE 1.6
S.
0700 AM SNOW 1 NNW SPREAD EAGLE 45.89N 88.14W
12/06/2021 M9.0 INCH FLORENCE WI COCORAHS
COCORAHS STATION WI-FL-4 SPREAD EAGLE 1 NW.
0600 AM SNOW 2 ESE ATHELSTANE 45.42N 88.06W
12/06/2021 M9.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ASTW3 ATHELSTANE 1.6
E.
0745 AM SNOW 1 NW ARGONNE 45.67N 88.90W
12/06/2021 M8.3 INCH FOREST WI CO-OP OBSERVER
CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.
0700 AM SNOW FLORENCE 45.93N 88.26W
12/06/2021 M8.1 INCH FLORENCE WI CO-OP OBSERVER
CO-OP OBSERVER STATION FLNW3 FLORENCE.
0800 AM SNOW 2 NNW WAUSAUKEE 45.38N 87.96W
12/06/2021 M8.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WSKW3 WAUSAUKEE 1.6
NW.
0700 AM SNOW 2 ENE ELLISON BAY 45.26N 87.03W
12/06/2021 M8.0 INCH DOOR WI COCORAHS
COCORAHS STATION WI-DR-5 ELLISON BAY 1 ENE.
0700 AM SNOW TOMAHAWK 45.46N 89.73W
12/06/2021 M8.0 INCH LINCOLN WI COCORAHS
COCORAHS STATION WI-LN-7 TOMAHAWK 1.2 SSW.
0846 PM SNOW OCONTO FALLS 44.88N 88.20W
12/05/2021 M8.0 INCH OCONTO WI PUBLIC
0117 PM HEAVY SNOW 8 S LAKE TOMAHAWK 45.69N 89.59W
12/05/2021 M8.0 INCH ONEIDA WI POST OFFICE
VIA SOCIAL MEDIA.
0800 AM SNOW 1 SE WHITE LAKE 45.15N 88.74W
12/06/2021 M7.9 INCH LANGLADE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WLKW3 WHITE LAKE 1.4
SE.
0638 AM HEAVY SNOW RHINELANDER 45.63N 89.41W
12/06/2021 M7.9 INCH ONEIDA WI CO-OP OBSERVER
STORM TOTAL. 0.1 INCHES SINCE MIDNIGHT.
MEASURED AT WJFW RHINELANDER.
1030 PM SNOW 1 S RHINELANDER 45.62N 89.41W
12/05/2021 M7.8 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION RHRW3 RHINELANDER.
0113 PM HEAVY SNOW ARMSTRONG CREEK 45.65N 88.44W
12/05/2021 M7.7 INCH FOREST WI PUBLIC
UPDATED SNOWFALL.
0700 AM SNOW 2 SSE SHAWANO LAKE 44.78N 88.49W
12/06/2021 M7.5 INCH SHAWANO WI COCORAHS
COCORAHS STATION WI-SW-6 BONDUEL 3.3 NW.
0700 AM SNOW 2 N SISTER BAY 45.20N 87.11W
12/06/2021 M7.5 INCH DOOR WI COCORAHS
COCORAHS STATION WI-DR-6 SISTER BAY 1 N.
0730 AM SNOW 1 SE PESHTIGO 45.03N 87.74W
12/06/2021 M7.4 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION PSHW3 PESHTIGO 1 S.
0500 AM SNOW SUMMIT LAKE 45.38N 89.19W
12/06/2021 M7.4 INCH LANGLADE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SULW3 SUMMIT LAKE.
0800 AM SNOW 2 E MOLE LAKE 45.48N 88.97W
12/06/2021 M7.0 INCH FOREST WI CO-OP OBSERVER
CO-OP OBSERVER STATION MOLW3 MOLE LAKE 1.7
E.
0450 PM SNOW 6 S CRANDON 45.47N 88.90W
12/05/2021 M7.0 INCH FOREST WI PUBLIC
0113 PM HEAVY SNOW IRMA 45.34N 89.66W
12/05/2021 M7.0 INCH LINCOLN WI PUBLIC
UPDATED SNOWFALL.
0705 AM SNOW 10 NE BOULDER JUNCTION 46.19N 89.46W
12/06/2021 M6.9 INCH VILAS WI COCORAHS
COCORAHS STATION WI-VL-9 BOULDER JUNCTION 9
ENE.
0700 AM SNOW 1 NW SAINT GERMAIN 45.92N 89.49W
12/06/2021 M6.9 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION STGW3 ST GERMAIN 0.6
NW.
0600 AM SNOW 1 SE WILLOW RESERVOIR 45.70N 89.83W
12/06/2021 M6.8 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION WILW3 WILLOW.
0700 AM SNOW 1 ENE BRADLEY 45.54N 89.73W
12/06/2021 M6.7 INCH LINCOLN WI CO-OP OBSERVER
CO-OP OBSERVER STATION TAKW3 BRADLEY 1.0 NE.
0500 AM SNOW 1 NE MOON 44.77N 89.77W
12/06/2021 M6.6 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION EPTW3 MOON 1 E.
0800 AM SNOW 2 SW SHAWANO 44.76N 88.62W
12/06/2021 M6.5 INCH SHAWANO WI CO-OP OBSERVER
CO-OP OBSERVER STATION SHHW3 SHAWANO 2 SSW.
0700 AM SNOW 4 ESE CALDRON FALLS RES 45.36N 88.19W
12/06/2021 M6.5 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
SW.
0700 AM SNOW 4 ESE CALDRON FALLS RES 45.36N 88.19W
12/06/2021 M6.5 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
SW.
0445 PM SNOW 8 W GILLETT 44.90N 88.47W
12/05/2021 M6.5 INCH OCONTO WI PUBLIC
AT BERRY LAKE.
0815 AM SNOW FISH CREEK 45.12N 87.23W
12/06/2021 M6.3 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION FISW3 FISH CREEK 1 E
WWTP.
0530 AM HEAVY SNOW 3 SE PELLA 44.70N 88.76W
12/06/2021 M6.3 INCH SHAWANO WI CO-OP OBSERVER
0800 AM SNOW 1 NNW SPLIT ROCK 44.72N 89.02W
12/06/2021 M6.0 INCH SHAWANO WI COCORAHS
COCORAHS STATION WI-SW-3 SPLIT ROCK 1 NNW.
0700 AM SNOW 4 NE BAILEYS HARBOR 45.09N 87.07W
12/06/2021 M6.0 INCH DOOR WI COCORAHS
COCORAHS STATION WI-DR-11 BAILEYS HARBOR 3
ENE.
0600 AM SNOW 1 SSE WASHINGTON ISLAND 45.36N 86.89W
12/06/2021 M5.9 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION WASW3 WASHINGTON
ISLAND.
0700 AM SNOW 1 NNW PULCIFER 44.85N 88.35W
12/06/2021 M5.8 INCH SHAWANO WI COCORAHS
COCORAHS STATION WI-SW-1 CECIL 5.6 ENE.
0600 AM HEAVY SNOW WASHINGTON ISLAND 45.38N 86.90W
12/06/2021 M5.8 INCH DOOR WI CO-OP OBSERVER
1041 PM HEAVY SNOW TIGERTON 44.73N 89.05W
12/05/2021 M5.8 INCH SHAWANO WI PUBLIC
REPORT COURTESY WFRV-TV.
0259 PM SNOW ANTIGO 45.15N 89.15W
12/05/2021 M5.8 INCH LANGLADE WI TRAINED SPOTTER
STILL SNOWING LIGHTLY.
0117 PM HEAVY SNOW S MARINETTE 45.09N 87.61W
12/05/2021 M5.8 INCH MARINETTE WI PUBLIC
VIA SOCIAL MEDIA.
0700 AM SNOW 2 WSW MOSINEE 44.77N 89.73W
12/06/2021 M5.6 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-14 MOSINEE 2 W.
0600 AM SNOW 1 N PULASKI 44.68N 88.23W
12/06/2021 M5.6 INCH OCONTO WI CO-OP OBSERVER
CO-OP OBSERVER STATION PULW3 PULASKI - WWTP.
0630 AM SNOW 2 WSW WOODRUFF 45.89N 89.73W
12/06/2021 M5.5 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION MQRW3 MINOCQUA.
1050 PM SNOW 1 SSE WAUSAU 44.95N 89.62W
12/05/2021 M5.5 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION SAUW3 WAUSAU WSAW TV.
0400 PM SNOW WAUSAU 44.96N 89.63W
12/05/2021 M5.5 INCH MARATHON WI BROADCAST MEDIA
REPORT FROM WSAW-TV.
0315 PM HEAVY SNOW 1 S SHAWANO 44.76N 88.59W
12/05/2021 M5.5 INCH SHAWANO WI TRAINED SPOTTER
WET, HEAVY SNOW. LIGHT SNOW WAS STILL
FALLING AT THE TIME OF REPORT.
0300 PM SNOW 1 SSE EVERGREEN 44.82N 89.63W
12/05/2021 M5.5 INCH MARATHON WI TRAINED SPOTTER
0555 PM SNOW ASHWAUBENON 44.46N 88.08W
12/05/2021 M5.4 INCH BROWN WI OFFICIAL NWS OBS
STORM TOTAL. LIGHT SNOW STILL FALLING.
0420 PM SNOW WESTON 44.90N 89.57W
12/05/2021 M5.4 INCH MARATHON WI PUBLIC
0707 PM SNOW CLINTONVILLE 44.61N 88.75W
12/05/2021 M5.3 INCH WAUPACA WI TRAINED SPOTTER
0700 AM SNOW 2 NE WESTON 44.92N 89.54W
12/06/2021 M5.2 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-1 WESTON 1 NE.
0930 AM SNOW 1 NNW SHIOCTON 44.44N 88.58W
12/06/2021 M5.1 INCH OUTAGAMIE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SHIW3 SHIOCTON 0.6
NW.
0814 PM SNOW 7 E KNOWLTON 44.71N 89.54W
12/05/2021 M5.1 INCH MARATHON WI TRAINED SPOTTER
0730 AM SNOW 3 SW INSTITUTE 44.87N 87.33W
12/06/2021 M5.0 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION SBEW3 STURGEON BAY
EXP FARM.
0500 AM SNOW 1 E MOON 44.76N 89.76W
12/06/2021 M5.0 INCH MARATHON WI CO-OP OBSERVER
0745 AM SNOW 6 N RHINELANDER 45.71N 89.42W
12/06/2021 M4.6 INCH ONEIDA WI COCORAHS
COCORAHS STATION WI-ON-6 RHINELANDER 5 N.
0639 AM SNOW 2 NNW STRATFORD 44.82N 90.09W
12/06/2021 M4.6 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION STRW3 STRATFORD 1 NW.
0800 AM SNOW 1 NE DENMARK 44.35N 87.81W
12/06/2021 M4.4 INCH BROWN WI CO-OP OBSERVER
CO-OP OBSERVER STATION DENW3 DENMARK WWTP.
0630 AM SNOW 1 NE WAUSAU 44.97N 89.61W
12/06/2021 M4.4 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-4 WAUSAU 1 ENE.
0601 AM SNOW 2 W WOODRUFF 45.90N 89.73W
12/06/2021 M4.4 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION AVTW3 ARBOR
VITAE-JOHNSON LAKE.
0700 AM SNOW 1 NNE BOULDER JUNCTION 46.13N 89.62W
12/06/2021 M4.3 INCH VILAS WI COCORAHS
COCORAHS STATION WI-VL-14 BOULDER JUNCTION
1.4 NE.
0700 AM SNOW 1 WSW EVERGREEN 44.84N 89.67W
12/06/2021 M4.3 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-19 EVERGREEN 1.5 WSW.
0600 AM SNOW 1 N WAUPACA 44.35N 89.06W
12/06/2021 M4.3 INCH WAUPACA WI CO-OP OBSERVER
CO-OP OBSERVER STATION WWWW3 WAUPACA 1 E.
0730 AM SNOW 3 ENE BOWLER 44.87N 88.90W
12/06/2021 M4.2 INCH SHAWANO WI CO-OP OBSERVER
CO-OP OBSERVER STATION BOWW3
STOCKBRIDGE-MUNSEE RESERVATION.
0600 AM SNOW PULASKI 44.66N 88.23W
12/06/2021 M4.2 INCH BROWN WI CO-OP OBSERVER
0700 AM SNOW 2 WSW CLAY BANKS 44.70N 87.40W
12/06/2021 M4.1 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION FORW3 FORESTVILLE 4
E.
0800 AM SNOW SURING 45.00N 88.38W
12/06/2021 M4.0 INCH OCONTO WI CO-OP OBSERVER
CO-OP OBSERVER STATION BREW3 SURING.
0730 AM SNOW 1 NNW HEWITT 44.64N 90.13W
12/06/2021 M4.0 INCH WOOD WI CO-OP OBSERVER
CO-OP OBSERVER STATION MFDW3 HEWITT 0.8 N.
0724 AM SNOW 4 N PHELPS 46.12N 89.08W
12/06/2021 M4.0 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION LVDW3 PHELPS 4.2 N.
0700 AM SNOW 1 NNW FLINTVILLE 44.66N 88.12W
12/06/2021 M4.0 INCH BROWN WI COCORAHS
COCORAHS STATION WI-BN-6 SUAMICO 4.4 WNW.
0639 AM SNOW 1 NW STRATFORD 44.80N 90.09W
12/06/2021 M4.0 INCH MARATHON WI CO-OP OBSERVER
0700 AM SNOW 3 SSE AMHERST 44.41N 89.26W
12/06/2021 M3.9 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMHW3 AMHERST 3 SE.
0601 AM SNOW ARBOR VITAE 45.91N 89.65W
12/06/2021 M3.9 INCH VILAS WI CO-OP OBSERVER
0630 AM SNOW 2 SE NEW LONDON 44.36N 88.72W
12/06/2021 M3.8 INCH OUTAGAMIE WI CO-OP OBSERVER
CO-OP OBSERVER STATION NONW3 NEW LONDON 2
SE.
1200 PM SNOW 2 N WAUSAU 44.99N 89.63W
12/05/2021 M3.8 INCH MARATHON WI TRAINED SPOTTER
0700 AM SNOW 1 NNW DANCY 44.70N 89.70W
12/06/2021 M3.7 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-13 DANCY 1 NNW.
0600 AM SNOW 7 NNE HAMBURG 45.18N 89.85W
12/06/2021 M3.7 INCH LINCOLN WI COCORAHS
COCORAHS STATION WI-LN-2 MERRILL 7 W.
0600 AM SNOW 7 NNE HAMBURG 45.18N 89.85W
12/06/2021 M3.7 INCH LINCOLN WI CO-OP OBSERVER
CO-OP OBSERVER STATION MLLW3 MERRILL 8 W.
0700 AM SNOW 1 NW ANGELICA 44.67N 88.31W
12/06/2021 M3.6 INCH SHAWANO WI COCORAHS
COCORAHS STATION WI-SW-5 PULASKI 3.7 W.
0700 AM SNOW 1 SW TWO RIVERS 44.14N 87.57W
12/06/2021 M3.5 INCH MANITOWOC WI CO-OP OBSERVER
CO-OP OBSERVER STATION TWOW3 TWO RIVERS.
1235 PM SNOW 4 N IOLA 44.56N 89.11W
12/05/2021 M3.5 INCH WAUPACA WI TRAINED SPOTTER
LIGHT SNOW CONTINUES.
0800 AM SNOW 3 NNW RIB MOUNTAIN STAT 44.96N 89.69W
12/06/2021 M3.1 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-24 WAUSAU 2.4 W.
0745 AM SNOW ROSHOLT 44.63N 89.31W
12/06/2021 M3.1 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION RSTW3 ROSHOLT.
0442 PM SNOW SCANDINAVIA 44.46N 89.13W
12/05/2021 M3.1 INCH WAUPACA WI TRAINED SPOTTER
STILL SNOWING.
0800 AM SNOW 1 E MERRILL 45.18N 89.66W
12/06/2021 M3.0 INCH LINCOLN WI CO-OP OBSERVER
CO-OP OBSERVER STATION RRLW3 0.9 E MERRILL.
0700 AM SNOW 2 W RUDOLPH 44.50N 89.84W
12/06/2021 M3.0 INCH WOOD WI COCORAHS
COCORAHS STATION WI-WD-20 RUDOLPH 2.1 W.
0600 AM SNOW 1 E WAUPACA 44.34N 89.04W
12/06/2021 M3.0 INCH WAUPACA WI CO-OP OBSERVER
0700 AM SNOW 1 N NEW LONDON 44.39N 88.75W
12/06/2021 M2.7 INCH WAUPACA WI CO-OP OBSERVER
CO-OP OBSERVER STATION NLDW3 NEW LONDON -
WWTP.
0500 AM SNOW 1 W KAUKAUNA 44.26N 88.29W
12/06/2021 M2.7 INCH OUTAGAMIE WI COCORAHS
COCORAHS STATION WI-OG-12 KAUKAUNA 1 W.
0700 AM SNOW KEWAUNEE 44.46N 87.50W
12/06/2021 M2.4 INCH KEWAUNEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION KKKW3 KEWAUNEE.
0700 AM SNOW KEWAUNEE 44.46N 87.50W
12/06/2021 M2.4 INCH KEWAUNEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION KKKW3 KEWAUNEE.
0500 AM SNOW 2 WNW APPLETON 44.28N 88.44W
12/06/2021 M2.4 INCH OUTAGAMIE WI CO-OP OBSERVER
CO-OP OBSERVER STATION APPW3 APPLETON.
0748 PM SNOW PLOVER 44.45N 89.53W
12/05/2021 M2.4 INCH PORTAGE WI TRAINED SPOTTER
MIXED WITH FREEZING RAIN.
0730 AM SNOW 1 W STEVENS POINT 44.51N 89.59W
12/06/2021 M2.2 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION STPW3 STEVENS POINT.
0500 AM SNOW 2 NNE RUDOLPH 44.53N 89.79W
12/06/2021 M2.2 INCH PORTAGE WI COCORAHS
COCORAHS STATION WI-PT-8 RUDOLPH 1 NNE.
0700 AM SNOW 2 SSW WHITING 44.46N 89.58W
12/06/2021 M2.1 INCH PORTAGE WI COCORAHS
COCORAHS STATION WI-PT-11 PLOVER 1.8 W.
0700 AM SNOW 2 ENE PLOVER 44.46N 89.50W
12/06/2021 M2.0 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION PVRW3 PLOVER 2 E.
0700 AM SNOW 3 W SAINT NAZIANZ 44.00N 87.96W
12/06/2021 M2.0 INCH MANITOWOC WI CO-OP OBSERVER
CO-OP OBSERVER STATION NAZW3 ST. NAZIANZ 2
W.
0700 AM SNOW 1 SW NEENAH 44.17N 88.45W
12/06/2021 M1.9 INCH WINNEBAGO WI COCORAHS
COCORAHS STATION WI-WN-9 NEENAH 1.1 ENE.
0700 AM SNOW 3 NNW SAINT NAZIANZ 44.04N 87.94W
12/06/2021 M1.8 INCH MANITOWOC WI COCORAHS
COCORAHS STATION WI-MC-15 VALDERS 3.3 WSW.
0800 AM SNOW 3 NNW RIB MOUNTAIN STAT 44.96N 89.69W
12/06/2021 M1.5 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-24 WAUSAU 2.4 W.
0700 AM SNOW 2 E MILLHOME 43.90N 87.91W
12/06/2021 M1.5 INCH MANITOWOC WI COCORAHS
COCORAHS STATION WI-MC-5 MILLHOME 2 E.
1141 AM SNOW S PLOVER 44.45N 89.53W
12/05/2021 M1.4 INCH PORTAGE WI CO-OP OBSERVER
SWITCH OVER TO FREEZING RAIN IN THE LAST 1/2
HOUR.
0730 AM SNOW 3 E PORT EDWARDS 44.34N 89.78W
12/06/2021 M1.0 INCH WOOD WI COCORAHS
COCORAHS STATION WI-WD-2 PORT EDWARDS 2 E.
&&Local storm report, Dec 6, 1:39 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
139 PM CST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST 2 ENE GILLS ROCK 45.29N 86.98W
12/06/2021 M48 MPH LMZ541 WI MESONET
MESONET STATION NPDW3 1 ENE GILLS ROCK.
0750 AM NON-TSTM WND GST 1 E BAKERVILLE 44.63N 90.18W
12/06/2021 M47 MPH WOOD WI AWOS
AWOS STATION KMFI MARSHFIELD AIRPORT.
1141 AM NON-TSTM WND GST 2 NNW SISTER BAY 45.20N 87.12W
12/06/2021 M47 MPH DOOR WI MESONET
MESONET STATION AP979 SISTER BAY 1 NNW.
0802 AM NON-TSTM WND GST 1 S WITTMAN FIELD 43.97N 88.55W
12/06/2021 M46 MPH WINNEBAGO WI ASOS
ASOS STATION KOSH OSHKOSH AIRPORT.
1010 AM NON-TSTM WND GST 3 N MANITOWOC 44.12N 87.67W
12/06/2021 M46 MPH MANITOWOC WI AWOS
AWOS STATION KMTW MANITOWOC AIRPORT.
1108 AM NON-TSTM WND GST 3 ESE ONEIDA 44.48N 88.13W
12/06/2021 M45 MPH BROWN WI ASOS
ASOS STATION KGRB GREEN BAY AIRPORT.
1030 AM NON-TSTM WND GST 1 NE KEWAUNEE 44.47N 87.50W
12/06/2021 M43 MPH KEWAUNEE WI BUOY
BUOY STATION KWNW3 KEWAUNEE MET, WI.
0934 AM NON-TSTM WND GST 1 SSE POTAWATOMI STATE 44.85N 87.42W
12/06/2021 M40 MPH DOOR WI AWOS
AWOS STATION KSUE STURGEON BAY AIRPORT.
1042 AM NON-TSTM WND GST 9 ENE PESHTIGO 45.10N 87.59W
12/06/2021 M40 MPH MARINETTE WI BUOY
BUOY STATION MNMM4 MENOMINEE.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 11:02 AM CST | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 6 hr |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.